Alert archive / Texas / Flash Flood Watches in 2015

Flash Flood Watch 3, NWS Austin/San Antonio, TX

April 17, 20157 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Apr 17, 2015, 4:36 AM CDT for 7 counties in Texas. It took effect at Apr 17, 2015, 1:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2015, 4:36 AM CDT (09:36 UTC)
In effect from
Apr 17, 2015, 1:00 PM CDT
Expired
Apr 18, 2015, 1:00 AM CDT
In force
12 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None

Counties Bastrop County, TX, Caldwell County, TX, DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Lavaca County, TX, Lee County, TX

The radar

The Austin/San Antonio radar (KEWX), 77 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.6 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2661 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
2.6
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WGUS64 KEWX 170936
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
436 AM CDT FRI APR 17 2015

...PERIODS OF LOCALIZED HEAVY RAINFALL POSSIBLE TODAY...

.AN UPPER LEVEL STORM SYSTEM ACROSS THE FOUR CORNERS REGION IN
COMBINATION WITH A MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN
LOCALLY HEAVY RAINFALL TODAY. THE AREA OF CONCERN IS THE SOUTHEAST
PART OF SOUTH CENTRAL TEXAS AS IT SAW UP TO 5 INCHES OF RAINFALL
YESTERDAY. NEW RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE OVER
SAME AREAS THIS AFTERNOON AND EVENING WITH ISOLATED SPOTS
RECEIVING UP TO 4 INCHES. HEAVIEST RAINS ARE EXPECTED TO COME TO
AN END THIS EVENING WITH SOME LINGERING LIGHT SHOWERS EXPECTED
OVERNIGHT.

TXZ193-194-208-209-223>225-172000-
/O.NEW.KEWX.FF.A.0003.150417T1800Z-150418T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-LEE-CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...LOCKHART...
LA GRANGE...GONZALES...CUERO...HALLETTSVILLE
436 AM CDT FRI APR 17 2015

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... 
  INCLUDING THE FOLLOWING AREAS...BASTROP...CALDWELL...DE WITT...
   FAYETTE...GONZALES...LAVACA AND LEE. 

* FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT

* AREAS OF 1 TO 2 INCHES OF RAINFALL WITH ISOLATED TOTALS UP TO 4
  INCHES FROM MULTIPLE ROUNDS OF MODERATE TO HEAVY SHOWERS AND
  THUNDERSTORMS.

* RAPID RUNOFF FROM HEAVY RAINFALL WILL LIKELY RESULT IN FLASH
  FLOODING OF CREEKS AND STREAMS...LOW WATER CROSSINGS...AND URBAN
  AREAS NORMALLY SUBJECT TO FLOODING. RECENT RAINFALL EAST OF
  INTERSTATE 35 OVER THE PAST 24 HOURS HAS LED TO SATURATED SOILS
  WHICH MAY CAUSE FLASH FLOODING TO OCCUR WITH LESS RAINFALL THAN
  USUAL...POSING AN ELEVATED THREAT TO LIFE AND PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$
2 follow-up statements
323 
WGUS64 KEWX 172010
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
310 PM CDT FRI APR 17 2015

...PERIODS OF LOCALIZED HEAVY RAINFALL POSSIBLE THIS AFTERNOON AND
EVENING...

.AN UPPER LEVEL STORM SYSTEM ACROSS THE FOUR CORNERS REGION IN
COMBINATION WITH A MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN
LOCALLY HEAVY RAINFALL THIS AFTERNOON AND TONIGHT. THE AREA OF
CONCERN IS THE SOUTHEAST PART OF SOUTH CENTRAL TEXAS WHERE THEY
RECEIVED UP TO 5 INCHES OF RAIN THURSDAY. NEW RAINFALL TOTALS OF
1 TO 2 INCHES ARE POSSIBLE OVER SAME AREAS THIS AFTERNOON AND
EVENING WITH ISOLATED SPOTS RECEIVING UP TO 4 INCHES. HEAVIEST
RAINS ARE EXPECTED TO COME TO AN END THIS EVENING WITH SOME
LINGERING LIGHT SHOWERS EXPECTED OVERNIGHT.

TXZ193-194-208-209-223>225-180415-
/O.CON.KEWX.FF.A.0003.000000T0000Z-150418T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-LEE-CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...LOCKHART...
LA GRANGE...GONZALES...CUERO...HALLETTSVILLE
310 PM CDT FRI APR 17 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... 
  LAVACA AND LEE. 

* UNTIL 1 AM CDT SATURDAY

* AREAS OF 1 TO 2 INCHES OF RAINFALL WITH ISOLATED TOTALS UP TO 
  4 INCHES FROM MULTIPLE ROUNDS OF MODERATE TO HEAVY SHOWERS AND 
  THUNDERSTORMS. 

* RAPID RUNOFF FROM HEAVY RAINFALL WILL LIKELY RESULT IN FLASH 
  FLOODING OF CREEKS AND STREAMS...LOW WATER CROSSINGS...AND 
  URBAN AREAS NORMALLY SUBJECT TO FLOODING. RECENT RAINFALL EAST 
  OF INTERSTATE 35 OVER THE PAST 24 HOURS HAS LED TO SATURATED 
  SOILS WHICH MAY CAUSE FLASH FLOODING TO OCCUR WITH LESS 
  RAINFALL THAN USUAL...POSING AN ELEVATED THREAT TO LIFE AND 
  PROPERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$
441 
WGUS64 KEWX 180541
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1241 AM CDT SAT APR 18 2015

TXZ193-194-208-209-223>225-180645-
/O.EXP.KEWX.FF.A.0003.000000T0000Z-150418T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-LEE-CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...LOCKHART...
LA GRANGE...GONZALES...CUERO...HALLETTSVILLE
1241 AM CDT SAT APR 18 2015

...FLASH FLOOD WATCH WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS WILL
EXPIRE AT 1 AM CDT EARLY THIS MORNING. THE THREAT OF HEAVY
RAINFALL HAS SHIFTED EAST OF THE AREA. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 17, 4:10 AM CDT, 26 minutes earlier.

Area forecast discussion, Apr 17, 4:10 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 AM CDT FRI APR 17 2015

...ISOLATED SEVERE STORMS AND LOCALLY HEAVY RAIN LIKELY TODAY...

.SHORT TERM (TODAY THROUGH SATURDAY)...
AN UPPER LEVEL STORM SYSTEM ACROSS THE FOUR CORNERS REGION WILL
ENHANCE STORM DEVELOPMENT TODAY AND SATURDAY. THE FIRST EPIDOSE OF
STRONG TO SEVERE STORMS IS FORECAST TO BEGIN ACROSS THE NORTHWEST
PART OF OUR REGION/SOUTHERN EDWARDS PLATEAU THIS MORNING AS A
PRE-FRONTAL TROUGH PUSHES FROM THE EAST. RAIN CHANCES INCREASE AS
THE PRE-FRONTAL TROUGH PUSHES TO THE EAST AND A WEAK OLD BOUNDARY
APPROACHES FROM THE COASTAL PLAINS IN THE AFTERNOON. WHILE ALL
THIS IS HAPPENING...A SEGMENT OF THE UPPER JET WILL INTERACT WITH
THE DESTABILIZING BOUNDARY LAYER TO PRODUCE A CLUSTER OF STORMS
ALONG AND EAST OF HIGHWAY 281. AREA FORECAST SOUNDINGS SUGGEST ML
CAPE OF 2000 TO 3000 J/KG WITH DCAPE OF 800 TO 900 J/KG FOR THE
POTENTIAL OF SEVERE STORMS PRODUCING LARGE HAIL UP TO 2 INCHES AND
DAMAGING WIND GUSTS UP TO 70 MPH. ANOTHER AREA OF CONCERN IS THE
POTENTIAL FOR HEAVY DOWNPOURS AND TRAINING CELLS CAPABLE OF
PRODUCING 1 TO 2 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME.
OUR BEST GUESS OR TIMING FOR THE POTENTIAL FOR SEVERE STORMS
TO AFFECT THE I-35 CORRIDOR INCLUDING THE AUSTIN AND SAN ANTONIO
METROPOLITAN AREAS IS FROM 4 TO 8 PM THIS EVENING. THEN...THE
POTENTIAL FOR STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAINFALL
SHIFTS TO THE EAST OF THE I-35 CORRIDOR. RAINFALL AMOUNTS THROUGH
SATURDAY MORNING WILL GENERALLY RANGE FROM ONE QUARTER TO ONE HALF
INCH ACROSS THE NORTHERN HILL COUNTRY/SOUTHERN EDWARDS PLATEAU/RIO
GRANDE TO 2 INCHES ALONG AND SOUTH OF HIGHWAY 90 AND EAST OF
INTERSTATE 37. ISOLATED SPOTS ACROSS THIS AREA COULD GET UP TO 4
INCHES. SINCE SOME OF THESE PLACES ALREADY SAW UP TO 5 INCHES OF
RAINFALL YESTERDAY...WE DECIDED TO GO WITH A FLASH FLOOD WATCH FOR
THE SOUTHEAST COUNTIES STARTING AT 1 PM THIS AFTERNOON THROUGH 1
AM SATURDAY. WEATHER CONDITIONS IMPROVE OVERNIGHT BUT NOT FOR
LONG.

OUR SECOND ROUND FOR STRONG TO SEVERE STORMS IS EXPECTED SATURDAY
AFTERNOON. ONCE AGAIN...THE MAIN HAZARDS WILL BE LARGE HAIL AND
DAMAGING WIND GUSTS. WEATHER CONDITIONS IMPROVE LATE SATURDAY
EVENING AS THE UPPER LEVEL STORM SYSTEM ABOVE MENTIONED PUSHES TO
THE NORTHEAST AND INTO THE CENTRAL PLAINS.

&&

.LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
AS THE UPPER LEVEL SYSTEM PUSHES TO THE NORTHEAST AND AWAY FROM THE
AREA...WESTERLY FLOW ALOFT WILL CONTROL OUR WEATHER WITH DRY
WEATHER CONDITIONS IN STORE FOR SUNDAY AND HIGHS IN THE MID TO
UPPER 80S ACROSS MUCH OF THE REGION AND LOWER 90S ALONG THE RIO
GRANDE. RAIN CHANCES COME BACK TUESDAY OF NEXT WEEK CONTINUING
THROUGH THURSDAY OVER PARTS OF SOUTH CENTRAL TEXAS AS SHORT WAVES
TRAVERSE ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              80  63  80  63  87 /  70  40  40  30  10
AUSTIN BERGSTROM INTL AIRPORT  80  62  79  61  86 /  70  50  40  30  10
NEW BRAUNFELS MUNI AIRPORT     80  63  79  62  86 /  70  60  40  30  10
BURNET MUNI AIRPORT            79  61  78  60  85 /  70  30  40  20  10
DEL RIO INTL AIRPORT           83  63  83  59  91 /  50  20  20  10  -
GEORGETOWN MUNI AIRPORT        79  62  78  61  86 /  70  40  40  20  10
HONDO MUNI AIRPORT             81  62  81  61  88 /  70  30  40  20  -
SAN MARCOS MUNI AIRPORT        80  62  79  62  86 /  70  60  40  30  10
LA GRANGE - FAYETTE REGIONAL   80  65  79  64  86 /  70  70  50  40  10
SAN ANTONIO INTL AIRPORT       80  64  81  63  87 /  70  40  40  20  10
STINSON MUNI AIRPORT           80  64  81  63  88 /  70  40  40  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THIS EVENING
FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...
FAYETTE...GONZALES...LAVACA...LEE.

&&

MESOSCALE/AVIATION...29
SYNOPTIC/GRIDS...17
Hazardous weather outlook, Apr 17, 3:44 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
344 AM CDT FRI APR 17 2015

TXZ171>173-183>194-202>209-217>225-228-180845-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
344 AM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH
CENTRAL TEXAS...ESPECIALLY SOUTH OF A DEL RIO TO FREDERICKSBURG TO
AUSTIN LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING
WIND GUSTS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE.

IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY
DOWNPOURS OF 1 TO 3 INCHES WITH ISOLATED TOTALS OVER 4 INCHES.
HEAVY RAIN FELL YESTERDAY EAST OF A GIDDINGS TO LOCKHART TO CUERO
LINE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THESE LOCATIONS
BETWEEN 1 PM AND 1 AM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLIGHT/ENHANCED RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN ON
SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS
WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON SATURDAY.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:35 PM CDTSpecial Weather StatementEWXFayette40 min
Apr 16, 8:21 PM CDTAreal Flood AdvisoryEWXBastrop114 min
Apr 16, 8:49 PM CDTSpecial Weather StatementEWXBastrop41 min
Apr 16, 9:29 PM CDTSpecial Weather StatementEWXLee46 min
Apr 16, 10:20 PM CDTAreal Flood AdvisoryEWXBastrop, Lee55 min
Apr 17, 9:27 AM CDTSpecial Weather StatementEWXEdwards48 min
Apr 17, 9:51 AM CDTAreal Flood AdvisoryEWXEdwards3 hr
Apr 17, 9:54 AM CDTSpecial Weather StatementEWXEdwards36 min
Apr 17, 10:18 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 17, 10:51 AM CDTSpecial Weather StatementEWXEdwards39 min
Apr 17, 11:19 AM CDTSpecial Weather StatementEWXVal Verde41 min
Apr 17, 11:29 AM CDTSpecial Weather StatementEWXEdwards31 min
Apr 17, 11:32 AM CDTSpecial Weather StatementEWXKimble43 min
Apr 17, 11:37 AM CDTSpecial Weather StatementEWXDimmit38 min
Apr 17, 11:43 AM CDTAreal Flood AdvisoryEWXEdwards3 hr
Apr 17, 12:08 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real37 min
Apr 17, 12:15 PM CDTSevere Thunderstorm WarningEWXEdwards45 min
Apr 17, 12:21 PM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
Apr 17, 12:34 PM CDTFlash Flood WarningEWXEdwards, Real3 hr
Apr 17, 12:35 PM CDTAreal Flood AdvisoryEWXDimmit3 hr
Apr 17, 12:42 PM CDTSpecial Weather StatementEWXKinney48 min
Apr 17, 12:47 PM CDTSpecial Weather StatementEWXKerr58 min
Apr 17, 12:53 PM CDTSpecial Weather StatementEWXMaverick37 min
Apr 17, 12:56 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde34 min
Apr 17, 12:59 PM CDTSpecial Weather StatementEWXDimmit46 min
Apr 17, 1:03 PM CDTSpecial Weather StatementEWXReal42 min
Apr 17, 1:16 PM CDTAreal Flood AdvisoryEWXKinney3 hr
Apr 17, 1:23 PM CDTSpecial Weather StatementEWXDimmit52 min
Apr 17, 1:27 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde43 min
Apr 17, 1:28 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde43 min
Apr 17, 2:02 PM CDTAreal Flood AdvisoryEWXReal118 min
Apr 17, 2:21 PM CDTSpecial Weather StatementEWXKinney39 min
Apr 17, 2:31 PM CDTAreal Flood AdvisoryEWXBandera, Kerr3 hr
Apr 17, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
Apr 17, 2:57 PM CDTSpecial Weather StatementEWXAtascosa48 min
Apr 17, 3:08 PM CDTFlash Flood WarningEWXBandera, Kerr3 hr
Apr 17, 3:15 PM CDTSpecial Weather StatementEWXAtascosa, Wilson45 min
Apr 17, 3:19 PM CDTSpecial Weather StatementEWXKinney41 min
Apr 17, 3:30 PM CDTSpecial Weather StatementEWXKinney45 min
Apr 17, 3:39 PM CDTSevere Thunderstorm WarningEWXKinney51 min
Apr 17, 3:45 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson45 min
Apr 17, 3:46 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick29 min
Apr 17, 3:56 PM CDTSpecial Weather StatementEWXKendall64 min
Apr 17, 4:01 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Guadalupe, Karnes, Lavaca, Wilson3 hr
Apr 17, 4:06 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Comal, Kendall, Kerr3 hr
Apr 17, 4:14 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney31 min
Apr 17, 4:19 PM CDTSpecial Weather StatementEWXKinney41 min
Apr 17, 4:20 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Lavaca, Wilson55 min
Apr 17, 4:36 PM CDTAreal Flood AdvisoryEWXKinney3 hr
Apr 17, 4:40 PM CDTSpecial Weather StatementEWXKendall65 min
Apr 17, 5:14 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca61 min
Apr 17, 5:43 PM CDTSpecial Weather StatementEWXDimmit47 min
Apr 17, 5:54 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala36 min
Apr 17, 6:06 PM CDTAreal Flood AdvisoryEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more3 hr
Apr 17, 6:14 PM CDTSpecial Weather StatementEWXFayette31 min
Apr 17, 6:44 PM CDTSpecial Weather StatementEWXKarnes31 min
Apr 17, 6:46 PM CDTSpecial Weather StatementEWXFrio44 min
Apr 17, 6:53 PM CDTSpecial Weather StatementEWXDeWitt22 min
Apr 17, 6:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala37 min

Nearby

Flash Flood Watches in Texas, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.